Discussions By Condition: I cannot get a diagnosis.

Hip and leg and muscle pain

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: ksimington
  • January 14, 2009
  • 08:40 AM

I was exercising on a treadmill about 10 years ago and started to feel a snapping noise in my groin area. It didn't hurt so I continued. When I was done, there was some feeling of numbness in both my feet. A few days later, I started feeling lower back pain. I tried rest, thinking that would be all that was needed.

Within a week my hips started hurting along with my back pain and it was excruciating!

That's when I started going to my doctor. They took xrays, milograms, blood tests, and every other kind of test immaginable. I went to a neurologist for all his tests because by this time, I had begun to get numbness in both arms and hands (sometimes while even sitting up).

The diagnosis my doctor finally came up with was that I had arthritis, but he added the following comment: It's not any where bad enough for you to be having pain from this. Then he perscribed Tramedol for the pain and I have had insomnia all my life, he suggested Ambien.

That's where I've been for 10 years. Pain Pills and Sleeping Pills. Now, it's starting to affect the quality of my life. I would rather stay home and deal with it than go ANYWHERE. I just went and purchased a new treadmill to try again. The most I can go without extreme pain is 5-10 min. I feel like it's killing me and no one has a clue. My Neurologist said I had the back of a 30 year old and no nerve damage.

Thank you in advance if you have any suggestions!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?